# SDR 96ZZZX989

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N746H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- System (JASC): 8010 · Engine Cranking
- Part: Starter Swtich
- Part number: 214060056001
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER SWITCH CUT OFF AT 15 PERCENT N1.
